# SDR SPAA0000018

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N705S
- Make and model: Boeing 737236
- Aircraft serial: 21800
- Aircraft time: 37,685 hours, 30,815 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Part serial: 1500
- Condition: Cracked
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 214  IFP-SAT   AFTER LANDING, DURING TAXI TO GATE, AIRCRAFT EXPERIENCED LOSS OF HYDRAULIC FLUID.  IT WAS DETERMINED THAT THE NR 8 GROUND SPOILER ACTUATOR HOUSING HAD CRACKED AT THE PISTON END.  THE ACTUATOR WAS REPLACED PER BOEING MM 27-62-101.  HYDRAULIC SYSTEM PUMP CASE DRAIN FILTERS WERE REPLACED.  HYDRAULIC SYSTEM WAS RE-SERVICED.  AIRCRAFT RETURNED TO SERVICE.
